# SDR SWAA2022030498870

- Difficulty date: March 4, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 211AF
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ACCESS PANEL #211AF CRACKED AT LBL 3 BS275 / LOCATED; DRILLED; CUT TO SIZE; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND APPLIED PRIMER TO REPLACEMENT PNL MADE FROM 2024-T3C .040' LOT# 1369737-1 PER DWG # 141A5133 REV C; SRM 51-40-05; SRM 51-20-01 AND MM 51-21-72
